# SDR DL733030320

- Difficulty date: March 31, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545722188
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WITH AN AREA OF WEAR BETWEEN FS 857 & 877 NEAR STRINGER 1.  THE DAMAGE WAS BLENDED SMOOTH AND AN AREA CUTOUT.  THE DAMAGE WAS REPAIRED WITH AN ALUMINUM EXTERNAL REPAIR DOUBLER PER ER/A 384701-14, REV A.
